Alert archive / Oklahoma / Tornado Warnings in 2019

Tornado Warning 79, NWS Tulsa, OK

May 22, 2019Osage County, Pawnee County, Oklahoma

NWS Tulsa, OK issued this tornado warning at May 22, 2019, 8:18 PM CDT for Osage County, Pawnee County, Oklahoma. It was in force for 42 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 22, 2019, 8:18 PM CDT (01:18 UTC)
Expired
May 22, 2019, 9:00 PM CDT
In force
42 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

Counties Osage County, OK, Pawnee County, OK

The radar

The Tulsa radar (KINX), 86 km from the middle of the area, began a volume at 01:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 22, 8:28 PM CDTTORNADO2 W Hominy, OKBRIEF TOUCHDOWNS...MULTIPLE VORTEX

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 10 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 22, 3:32 PM CDTTornado Watch PDSSPC7 hr

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 1.3 hours before the alert went out and 158 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2019-05-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3161 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2019-05-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 186 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3161 J/kg
Mixed-layer CIN
-16 J/kg
Mixed-layer LCL
985 m above ground
0-6 km bulk shear
57 kt
0-1 km storm-relative helicity
186 m²/s²
0-3 km storm-relative helicity
255 m²/s²
Significant tornado parameter
4.9
Supercell composite
20.5

Open this sounding in Storm Lab

The text

As transmitted.

579 
WFUS54 KTSA 230118
TORTSA
OKC113-117-230200-
/O.NEW.KTSA.TO.W.0079.190523T0118Z-190523T0200Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Tulsa OK
818 PM CDT Wed May 22 2019

The National Weather Service in Tulsa has issued a

* Tornado Warning for...
  Southeastern Osage County in northeastern Oklahoma...
  Central Pawnee County in northeastern Oklahoma...

* Until 900 PM CDT.
    
* At 817 PM CDT, a severe thunderstorm capable of producing a tornado
  was located 3 miles north of Blackburn, moving east at 35 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* Locations in or near the path include...
  Hominy...                         Barnsdall...
  Wynona...                         Blackburn...
  Pershing...                       Nelagoney...
  Tallant...                        

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3629 9666 3647 9673 3666 9619 3642 9610
TIME...MOT...LOC 0117Z 251DEG 31KT 3642 9661 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$
4 follow-up statements
162 
WWUS54 KTSA 230128
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
828 PM CDT Wed May 22 2019

OKC113-117-230200-
/O.CON.KTSA.TO.W.0079.000000T0000Z-190523T0200Z/
Osage OK-Pawnee OK-
828 PM CDT Wed May 22 2019

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 900 PM CDT FOR
SOUTHEASTERN OSAGE AND CENTRAL PAWNEE COUNTIES...
    
At 827 PM CDT, a severe thunderstorm with strong low level rotation
that could produce a tornado at any time was located 5 miles
northeast of Blackburn, moving east at 35 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations in or near the path include...
Hominy...                         Barnsdall...
Wynona...                         Blackburn...
Pershing...                       Nelagoney...
Tallant...                        

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3629 9666 3647 9673 3666 9619 3642 9610
TIME...MOT...LOC 0127Z 251DEG 28KT 3644 9653 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$
391 
WWUS54 KTSA 230131 CCA
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
831 PM CDT Wed May 22 2019

OKC113-117-230200-
/O.COR.KTSA.TO.W.0079.000000T0000Z-190523T0200Z/
Osage OK-Pawnee OK-
831 PM CDT Wed May 22 2019

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 900 PM CDT FOR
SOUTHEASTERN OSAGE AND CENTRAL PAWNEE COUNTIES...
    
At 831 PM CDT, a confirmed tornado was located 5 miles west of
Hominy, moving east at 30 mph.

HAZARD...Damaging tornado.

SOURCE...Weather spotters confirmed tornado.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations in or near the path include...
Hominy...                         Barnsdall...
Wynona...                         Blackburn...
Pershing...                       Nelagoney...
Tallant...                        

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.

&&

LAT...LON 3629 9666 3647 9673 3666 9619 3642 9610
TIME...MOT...LOC 0128Z 257DEG 27KT 3644 9653 

TORNADO...OBSERVED
HAIL...<.75IN

$$
931 
WWUS54 KTSA 230140
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
840 PM CDT Wed May 22 2019

OKC113-117-230200-
/O.CON.KTSA.TO.W.0079.000000T0000Z-190523T0200Z/
Osage OK-Pawnee OK-
840 PM CDT Wed May 22 2019

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 900 PM CDT FOR
SOUTHEASTERN OSAGE AND CENTRAL PAWNEE COUNTIES...
    
At 840 PM CDT, a severe thunderstorm capable of producing a tornado
was located over Hominy, moving east at 30 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations in or near the path include...
Hominy...                         Barnsdall...
Wynona...                         Blackburn...
Tallant...                        

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3629 9666 3650 9655 3662 9618 3642 9610
TIME...MOT...LOC 0140Z 262DEG 27KT 3644 9640 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$
298 
WWUS54 KTSA 230147 CCA
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
847 PM CDT Wed May 22 2019

OKC113-117-230215-
/O.COR.KTSA.TO.W.0079.000000T0000Z-190523T0200Z/
Osage OK-Pawnee OK-
847 PM CDT Wed May 22 2019

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 900 PM CDT FOR
SOUTHEASTERN OSAGE AND CENTRAL PAWNEE COUNTIES...
    
At 847 PM CDT, a severe thunderstorm with strong low level rotation
that could produce a tornado at any time was located 4 miles
northeast of Hominy, moving east at 30 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations in or near the path include...
Hominy...                         Barnsdall...
Wynona...                         Blackburn...
Tallant...                        

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3629 9666 3650 9655 3662 9618 3642 9610
TIME...MOT...LOC 0140Z 259DEG 28KT 3644 9640 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this tornado warning went out at May 22, 6:44 PM CDT, 1 hour 34 minutes earlier.

Area forecast discussion, May 22, 6:44 PM CDT, 1 hour 34 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
644 PM CDT Wed May 22 2019

.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG.
Convection this evening confined to mainly NE OK, and will impact
KBVO/KTUL/KRVS over the next several hours. MVFR cigs to IFR vsbys
in convection is expected. Outside of convection, MVFR/VFR cigs,
with remaining elements to to prevail as VFR through the period.

&&

.PREV DISCUSSION... /Issued 310 PM CDT Wed May 22 2019/

DISCUSSION...

The main concerns will be focused in the first 12 to 18 hours of
the forecast. Severe weather potential, some high end possible, as
well as dangerous flash flooding are expected.

Latest surface analysis shows a consolidating frontal zone
stretching roughly parallel and just north of I-44 this
afternoon. A mesolow was located near Stillwater. South of the
front, 70 dewpoints were common. Latest CAM guidance suggests that
warm advection and convergence near the boundary will result in
convective development by 21Z over central OK. Storms will move
quickly into northeast OK thru the afternoon and into the evening.
Fifty knots of southwest 500mb flow combined with 70 dewpoints
and strong instability yield conditions very conducive for
supercell development and very large hail. Low level hodographs
this afternoon are not overly impressive, but definitely improve
by 00Z. Tornado potential would also be maximized along the
boundary downstream from the mesolow, if it can be maintained.

With time this evening, mainly after 03Z, the boundary layer
should stabilize enough to reduce the tornado potential. However,
continued moisture flux with strengthening low level jet into the
boundary near the KS border should result in continued convective
development with possible training of storms during the overnight.
This will increase the flash flood potential, as these heavy rains
will fall on soils that have already seen widespread 5 to 8 inch
rains earlier in the week. The threat should wane by 12Z Thursday,
with convection focusing to the north and eventually west of our
area as mid level heights and temps rise. Will therefore maintain
the going flash flood watch thru 12Z.

Another boundary will make a push toward our region by Friday,
with increasing storm potential persisting thru the weekend mainly
across northeast OK. By early next week, mid level heights and
temps rise again and will provide another break. The latest ECMWF
is more aggressive and farther south with the ejection of the
western trough next week, bringing a front thru by Tuesday night.
Convection would then linger over portions of the region along the
stalled front into the middle of next week.

Temps will stay above normal thru the period.

Lacy

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Flash Flood Watch through Thursday morning for OKZ054>064-066-
     067.

AR...None.
&&

AVIATION.....23
Hazardous weather outlook, May 22, 4:36 PM CDT, 3 hours 42 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
436 PM CDT Wed May 22 2019

ARZ001-002-010-011-019-020-029-OKZ049-053>076-231045-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
436 PM CDT Wed May 22 2019

..Significant Severe Weather, Strong Tornado Potential, Life Threatening Flash
Flood Potential...

This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.

.DAY ONE...Through Tonight.

TORNADO.
	RISK...Elevated.
	AREA...Northeast Oklahoma.
	ONSET...Ongoing.

AREA AT GREATEST RISK...Along and Northwest of Interstate 44.

SEVERE THUNDERSTORM.
	RISK...Significant.
	AREA...Northeast Oklahoma.
	ONSET...Ongoing

	AREA AT GREATEST RISK...Along and Northwest of Interstate 44.

FLASH FLOOD.
	RISK...Elevated.
	AREA...Northeast Oklahoma.
	ONSET..Late this Afternoon or Early Evening.

HEAVY RAIN.
	RISK...Significant.
	AREA...Northeast Oklahoma.
	ONSET...Ongoing.

DISCUSSION...
Thunderstorms have developed across parts of central and northeast
Oklahoma Tonight. The airmass across the area is very unstable, and
with strong shear in place across the region, supercell thunderstorms
capable of producing strong tornadoes, very large hail to the
size of golf balls and 70 mph winds.

The severe threat will diminish later tonight. However, heavy rain
and the threat for flash flooding will continue through tonight.
Additional rain amounts of 1 to 3 inches from any strong to severe
storm will be quite possible, mainly to the north and northwest
of Interstate 44. Life threatening flash flooding will quickly
occur with these additional amounts that fall over already
flooded areas.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Activation of the Regional Spotter Network Expected.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.
THURSDAY and FRIDAY...Thunderstorm Potential...High Wind Potential.
SATURDAY and SUNDAY...Thunderstorm Potential.
MONDAY...No Hazards.
TUESDAY...Thunderstorm Potential...Heavy Rain Potential.

EXTENDED DISCUSSION...
Thunderstorm chances will persist for the remainder of this week
and into the weekend, with the focus being parts of northeast
Oklahoma and at times, far northwest Arkansas. Given that this
area may not have sufficient time to dry out, flash flooding could
continue to be a concern, in addition to the expected long
duration mainstem river flooding.

While an increasing upper level ridge should keep much of the
area south of Interstate 44 dry into early next week, the weather
pattern should change somewhat by the middle of next week, leading
to more widespread precipitation chances.

weather.gov/tulsa contains additional information.

In the hours before

Local storm report, May 22, 7:34 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
734 PM CDT WED MAY 22 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0728 PM     HAIL             3 E VERDIGRIS           36.23N 95.64W
05/22/2019  E1.00 INCH       ROGERS             OK   AMATEUR RADIO

            HAIL REPORTED VICINITY OF HIGHWAYS 66 AND 266.

&&

JDS
Local storm report, May 22, 7:39 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
739 PM CDT WED MAY 22 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0738 PM     HAIL             TIAWAH                  36.26N 95.56W
05/22/2019  E1.00 INCH       ROGERS             OK   TRAINED SPOTTER

&&

LACY
Local storm report, May 22, 7:52 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
752 PM CDT WED MAY 22 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0738 PM     HAIL             1 SW TIAWAH             36.25N 95.57W
05/22/2019  E1.50 INCH       ROGERS             OK   NWS EMPLOYEE

&&

JDS
Local storm report, May 22, 7:53 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
753 PM CDT WED MAY 22 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0738 PM     TSTM WND GST     1 SW TIAWAH             36.25N 95.57W
05/22/2019  E60 MPH          ROGERS             OK   NWS EMPLOYEE

&&

JDS
Local storm report, May 22, 7:59 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
759 PM CDT WED MAY 22 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0723 PM     HAIL             CATOOSA                 36.19N 95.75W
05/22/2019  E1.25 INCH       ROGERS             OK   PUBLIC

&&

LACY
Local storm report, May 22, 8:18 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
818 PM CDT WED MAY 22 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0815 PM     TORNADO          1 N PRYOR               36.32N 95.32W
05/22/2019                   MAYES              OK   TRAINED SPOTTER

&&

LACY

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 22, 7:05 PM CDTSevere Thunderstorm WarningTSACraig, Nowata13 min
May 22, 7:11 PM CDTTornado WarningTSARogers, Tulsa, Wagoner49 min
May 22, 7:40 PM CDTSevere Thunderstorm WarningTSAOsage, Pawnee50 min
May 22, 7:44 PM CDTTornado WarningTSAMayes, Rogers46 min
May 22, 7:47 PM CDTTornado WarningTSAOsage, Pawnee43 min
May 22, 7:55 PM CDTAreal Flood AdvisoryTSAMayes, Rogers3 hr
May 22, 8:01 PM CDTSevere Thunderstorm WarningTSARogers, Wagoner29 min
May 22, 8:02 PM CDTFlash Flood WarningTSAOsage, Pawnee7 hr
May 22, 8:02 PM CDTRiver Flood WarningTSAOsage36 hr
May 22, 8:12 PM CDTFlash Flood WarningTSACraig, Mayes4 hr
May 22, 8:32 PM CDTTornado WarningTSACraig, Mayes43 min
May 22, 8:35 PM CDTTornado WarningTSAPawnee40 min
May 22, 8:49 PM CDTTornado WarningTSADelaware, Ottawa41 min
May 22, 8:50 PM CDTTornado WarningTSAOsage, Tulsa, Washington40 min
May 22, 9:04 PM CDTTornado WarningTSACreek, Osage, Pawnee41 min
May 22, 9:09 PM CDTTornado WarningTSADelaware, Mayes51 min
May 22, 9:11 PM CDTAreal Flood AdvisoryTSADelaware, Ottawa3 hr
May 22, 9:18 PM CDTFlash Flood WarningTSADelaware3 hr
May 22, 9:28 PM CDTTornado WarningTSANowata, Osage, Rogers, Washington47 min
May 22, 9:42 PM CDTTornado Warning Tornado observedTSADelaware48 min
May 22, 9:46 PM CDTTornado WarningTSAOsage, Pawnee, Rogers, Tulsa, Washington44 min
May 22, 10:15 PM CDTTornado WarningTSACraig, Nowata, Rogers32 min
May 22, 10:30 PM CDTTornado WarningTSAOsage, Rogers, Tulsa, Washington45 min
May 22, 10:56 PM CDTSevere Thunderstorm WarningTSACraig, Mayes, Rogers, Tulsa, Washington49 min
May 22, 11:41 PM CDTSevere Thunderstorm WarningTSACraig, Mayes, Rogers64 min
May 22, 11:47 PM CDTFlash Flood WarningTSACraig, Delaware, Mayes, Ottawa3 hr
May 22, 11:52 PM CDTTornado WarningTSACraig, Mayes, Rogers38 min
May 23, 12:12 AM CDTSevere Thunderstorm WarningTSANowata, Rogers, Tulsa, Washington48 min
May 23, 12:29 AM CDTSevere Thunderstorm WarningTSACraig, Delaware, Ottawa46 min
May 23, 12:30 AM CDTTornado WarningTSACraig, Delaware, Ottawa45 min
May 23, 12:53 AM CDTSevere Thunderstorm WarningTSACraig, Nowata, Rogers52 min
May 23, 12:57 AM CDTTornado Warning Tornado observedTSADelaware, Ottawa45 min
May 23, 1:22 AM CDTSevere Thunderstorm WarningTSACraig, Delaware, Ottawa38 min
May 23, 1:48 AM CDTSevere Thunderstorm WarningTSADelaware, Ottawa42 min
May 23, 3:12 AM CDTAreal Flood WarningTSAOsage, Pawnee, Rogers, Tulsa, Washington24 hr
May 23, 3:20 AM CDTAreal Flood WarningTSACraig, Delaware, Mayes, Nowata, Ottawa, Rogers and 1 more24 hr
May 23, 4:08 AM CDTSpecial Weather StatementTSAOttawa37 min
May 23, 4:49 AM CDTRiver Flood WarningTSARogers11 days
May 23, 4:29 PM CDTRiver Flood WarningTSAKay, Osage21 days

Nearby

Tornado Warnings in Oklahoma, 2019Every tornado warning in 2019Tornadoes in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.